Dying to be Heard?

Many of the people who have suffered side effects of an HPV Vaccine, have developed severe health issues, such as seziures. Many of you have probably read about these symptoms countless times, but have you ever witnessed what they go through? Now, you should know this is not just any ordinary video page, this one will actually chronicle some of the side effects that have been witnessed after exposure to one of these vaccines. If a picture is worth a thousand words, these videos are priceless.

Please know, that these videos are not easy to watch, and will show actual footage of seizures, the after effects of micro strokes, etc.

The above video is Ashley B suffering through what she refers to as a “little seizure”.

Ashley B – grand mal seizure

Above video is Brit Fiste talking about the effects on her after a “micro stroke”.

*** Again, TAG would like to thank those that sent in videos to be included on this page. If you would like to submit your video, please contact us.***

4 Responses to Dying to be Heard?

  1. Roxie Fiste on December 10, 2010 at 2:02 pm

    Thanks for showing the darker side of the Gardasil injuries!

  2. Joan Campbell on December 10, 2010 at 4:40 pm

    My heart goes out to this girl. I hope to God that the people responsible for allowing this very un-safe vaccine are brought to justice. The sooner the better.
    My son was damaged by the MMR and suffers seizures of the most horrible kind and you have to be careful that he does not choke on his vomit.

  3. Eva on May 30, 2013 at 9:13 pm

    My daughter Had the gardasil vaccine back in 2009 and ever since then she has been sick, she had gullian barre syndrom in August of 2010, she was paralized for one year, and she never been the same healthy after this vaccine, not only she lost her dad when she was 10 and to go through this its very hard, I take her to doctors and no one can help. I called a vaccine special lawyer, he said that her case its pass 3 years and she is not entitled to. it has to be within the 3 years period since the date she had the vaccine. I wish someone can help us. All I want is my daughter to feel better and go back to being a healthy child like she was before the vaccine.

  4. Ashley on October 8, 2013 at 12:52 am

    I got my first Gardasil shot when I was about 12 years old. Not long after, I got extremely sick. I experienced dizziness, chills, shaking, vomiting, difficulty breathing, chest pain, and difficulty walking. I saw many doctors and had many tests done only for everything to come back normal. Doctors tried to tell me it was all in my head. I missed months of school. During this time, I developed a huge lump under my chin. Doctors ordered a CT scan and said it was a lymph node… But it was rock hard and still is 9 years later. My mom asked if it was because of the Gardasil, and they all said no and that it was extremely safe. It took a long time for me to get better. Now I am 21 and got talked into another Gardasil shot… They assured me that it was one of the safest vaccines out there so I just figured my sickness was a coincidence. After being pressured by the MA, I agreed to get my 2nd shot. As soon as the needle went in, I got a gut feeling of regret. A couple weeks later, I developed a huge lump behind my right ear. My right side feels terrible compared to my left. I have bad shoulder and breast pain. I just don’t feel like myself. The doctors keep saying it’s not Gardasil but having strange symptoms twice can’t be a coincidence. I’m really scared and praying that it doesn’t get worse. I feel terrible for all these girls and I just hope we can prevent other girls from getting injected with this poison.

Leave a Reply

Your email address will not be published. Required fields are marked *

Calendar

    October 2014
    M T W T F S S
    « May    
     12345
    6789101112
    13141516171819
    20212223242526
    2728293031  

Archives

Tags

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34